Taiwanese Journal of Mathematics


Lei Qiao and Guan-Tie Deng

Full-text: Open access


An integral representation for a class of superfunctions, associated with the Schrödinger operator, is investigated. Meanwhile, growth properties of them are also proved outside of some exceptional sets.

Article information

Taiwanese J. Math., Volume 15, Number 5 (2011), 2213-2233.

First available in Project Euclid: 18 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J10: Schrödinger operator [See also 35Pxx] 35J25: Boundary value problems for second-order elliptic equations

stationary Schrödinger operator Poisson $a$-integral green $a$-potential growth property integral representation cone


Qiao, Lei; Deng, Guan-Tie. INTEGRAL REPRESENTATIONS AND GROWTH PROPERTIES FOR A CLASS OF SUPERFUNCTIONS IN A CONE. Taiwanese J. Math. 15 (2011), no. 5, 2213--2233. doi:10.11650/twjm/1500406431. https://projecteuclid.org/euclid.twjm/1500406431

Export citation


  • A. Ancona, First eigenvalues and comparison of Green's functions for elliptic operators on manifolds or domains, J. d'Anal. Math., 72 (1997), 45-92.
  • V. S. Azarin, Generalization of a theorem of Hayman on subharmonic functions in an $m$-dimensional cone, Amer. Math. Soc. Translation, 80 (1969), 119-138.
  • E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc., 43 (1937), 363-371.
  • L. Bragg and J. Dettman, Function theories for the Yukawa and Helmholtz equations, Rocky Mountain J. Math., 25 (1995), 887-917.
  • M. Bramanti, Potential theory for stationary Schrödinger operators: a survey of results obtained with non-probabilistic methods, Le Math., 47 (1992), 25-61.
  • R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 1, Interscience Publishers, New York, 1953.
  • M. Essén, H. L. Jackson and P. J. Rippon, On minimally thin and rarefied sets in ${\bf R}^{p},~p\geq2$, Hiroshima Math. J., 15 (1985), 393-410.
  • D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer Verlag, Berlin, 1977.
  • P. Hartman, Ordinary differential equations, Wiley, New York, London, Sydney, 1964.
  • A. I. Kheyfits, The Riesz-Herglotz formula for generalized harmonic functions and their boundary behavior (Russian), Dokl. Akad. Nauk SSSR, 321 (1991), 263-265; translation in Soviet Math. Dokl., 44 (1992), 688-691.
  • B. Ya. Levin and A. I. Kheyfits, Asymptotic behavior of subfunctions of the stationary Schrödinger operator, Preprint, http://arXiv/abs/math/021132896, 2002, p. 96.
  • C. Miranda, Partial differential equations of elliptic type, Springer, Berlin, 1970.
  • L. Nirenberg, Existence theorems in partial differential equations, NYU Notes, 1954.
  • M. Reed and B. Simon, Methods of modern mathematical physics, Vol. 3, Acad Press, London-New York-San Francisco, 1970.
  • A. Russakovskii, On asymptotic behavior of subfunctions of finite lower order of the Schrödinger operator, Sib. Math. J., 30 (1989), 160-170.
  • D. Siegel and E. O. Talvila, Uniqueness for the $n$-dimensional half space Dirichlet problem, Pacific J. Math., 175 (1996), 571-587.
  • B. Simon, Schrödinger semigroups, Bull. Amer. Math. Soc., 7 (1982), 447-526.
  • E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, NJ, 1970.
  • G. M. Verzhbinskii and V. G. Maz'ya, Asymptotic behavior of solutions of elliptic equations of the second order close to a boundary. I, Sibirsk. Mat. J., 12 (1971), 874-899.